Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 384969, 6 pages
http://dx.doi.org/10.1155/2014/384969
Research Article

The -Expansion Method and Its Application for Higher-Order Equations of KdV (III)

College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 17 September 2013; Revised 23 December 2013; Accepted 16 January 2014; Published 20 February 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Huizhang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

New exact traveling wave solutions of a higher-order KdV equation type are studied by the -expansion method, where satisfies a second-order linear differential equation. The traveling wave solutions are expressed by the hyperbolic functions, the trigonometric functions, and the rational functions. The property of this method is that it is quite simple and understandable.